Pharmacy Choice Cold & Flu Day/Night PE 48 Tablets


Pharmacy Choice Cold & Flu Day/Night PE 48 Tablets


Sorry No Longer Available

$14.95
$8.99
Price includes GST

Product Description 


For effective, temporary relief of cold and flu symptoms including: Headache and fever, Runny or Blocked Nose, Body aches and pains, sore throat, dry cough.
 
Ingredients:
 - Day: Paracetamol 500mg, Phenylepherine hydrochloride 5mg, Dextromethorphan hydrobromide 10mg. 
 - Night: Paracetamol 500mg, Chlorpheniramine maleate 2mg, Dextromethorphan hydrobromide 10mg
 
Dosage:
Day: Adults and Children over 12 years: Two Blue capsules to be taken every 4 to 6 hours, when required up to three times daily. Morning, Midday and Afternoon. DO NOT exceed 6 DAY capsules in 24 hours. 
 
Night: Adults and Children over 12 years: Two Red capsules to be taken at bedtime. 
 
DO NOT exceed 2 NIGHT capsules in 24 hours.



Customers who bought this product also bought

Delivery weight: 0.06 kg
Delivery weight: 0.04 kg
* Prices include GST